I have high blood pressure and I take Labetalol 200 mg once a day. I was started on this before eight months after my daughter was born. I notice now while monitoring my blood pressure that my heart rate is very low like 53 bpm. Should I be concerned?
Welcome to icliniq.com.
Your pulse rate at 53 bpm is slightly low but not too low to cause any concern. It can be of concern when it becomes lower and presents with symptoms such as lightheadedness or fainting. In case you develop these symptoms please contact the physician that prescribed the Labetalol about adjusting the dosage.
Thank you doctor,
I do have dizziness that comes and goes.
Welcome back to icliniq.com.
Have you had a general blood count done recently? Or suffered from blood loss? Do you get sufficient sleep of six hours a day? Because there are other causes of dizziness too. In the meantime my advice is that you reduce the dosage of the Labetalol to 100 mg per day. Make sure you check your blood pressure and pulse first thing in the morning before engaging in any activity and record it, to take note of any changes that might occur. You can get back to me in three days with the changes you noticed and the measurements of both your blood pressure and pulse.
Was this answer helpful?|
.. gone through your ECG (attachment removed to protect patient identity). The reports mentioned on ECG are machine generated and are frequently inaccurate. There is no clear-cut evidence of myocardial infarction on ECG. As you also do not have any ... Read fullI have high blood pressure and feel chest pain. Please help.
.. could be related to gastroesophageal reflux or muscle pain. I recommend taking an antacid and Acetaminophen. If the pain persists, I would recommend consulting with your attending physician for a physical exam and some tests as follows: Resting... Read fullI am having alcoholic cirrhosis and passing black stools. Does this imply liver failure?
I used Panderm NM. After I left using it, I got scars and pigmentation on my face. Now, I am using UniWhite Cream for pigmentation. Will this work? Should I use something else? Can you suggest something witho... Read full
Article Overview: Bisoprolol is a drug used to treat high blood pressure, which in turn reduce the risk of heart and kidney diseases. Read the article to know more. Read Article
What Is Bisoprolol? Bisoprolol is a drug that belongs to a group called beta-blockers. These medicines affect the blood flow through arteries and veins by blocking the action of epinephrine on the heart and blood vessels. It is used to treat hypertension and heart failure, as it lowers blood pressu... Read Article
Query: Hi doctor, I am wondering about the connection seen between my excessive fatigue or sleeping issue with cardiac insufficiency. I have excessive sleepiness due to mild sleep apnea. But I have a strange disconnect regarding exertion. Even, a slight anaerobic activity reduces my breath and it takes ti... Read Full »
Query: Hi doctor, I am 18 years old. I go to the gym six times a week. I am taking protein supplements and milk. I am not taking caffeine, alcohol or any other medicine. My resting heart rate is 84. When my pulse is under 100 I do not feel anything, but during some tension it goes above 100. While sleeping... Read Full »
Ask your health query to a doctor online?Ask a Cardiologist Now